# SDR AWXA960010

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

FLT NR 780 - OMA/LAS - AIR TURN BACK, CREW REPORTS THAT THEY ARE NOT ABLE TO PRESSURIZE AIRCRAFT IN AUTO OR MANUAL MODE.  AIRCRAFT MAINTENANCE FERRIED TO PHX STATION.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  AIRCRAFT OPERATES NORMALLY AT THIS TIME.  (M)
